# SDR CA050218009

- Difficulty date: February 16, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 25,329 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Vent Line
- Condition: Blocked
- Location: Engine Breather
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI FROM COMPANY RAMP THE LAVATORY SMOKE DETECTOR INDICATOR ILLUMINATED, VISIBLE SMOKE WAS OBSERVED IN THE CABIN. THE AIRCRAFT WAS RETURNED TO THE COMPANY RAMP AND SHUTDOWN.  MAINTENANCE FOUND OIL DRIPPING FROM THE NR 2 ENGINE TAIL PIPE. IT WAS DETERMINED THAT A COUPLING HOSE IN THE ENGINE VENT LINE HAD FOULED DURING REASSEMBLY. THE INNER LINING OF THE COUPLING HAD CAUGHT ON THE TUBE FOLDING INWARD CAUSING A BLOCKAGE IN THE VENT LINE. THE COUPLING WAS REPLACED AND THE AIRCRAFT GROUND RUN AND TEST FLOWN BEFORE RETURNING TO SERVICE.
